MathSciNet Relay Station
MathSciNet bibliographic data
MR1991673 (2004c:47005) 47A10 (47A53 47A55)
Berkani, M.; Koliha, J. J. Weyl type theorems for bounded linear operators. Acta Sci. Math. (Szeged) 69 (2003), no. 1-2, 359–376.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement